Open Access

Maximal solutions for embedding problem for a Generalized Schur function and optimal dissipative scattering systems with Pontryagin state spaces


Full Text

Coming Soon.





Article Information

TitleMaximal solutions for embedding problem for a Generalized Schur function and optimal dissipative scattering systems with Pontryagin state spaces
SourceMethods Funct. Anal. Topology, Vol. 7 (2001), no. 4, 69-80
MathSciNet MR1879486
CopyrightThe Author(s) 2001 (CC BY-SA)

Google Scholar Metrics

Citing articles in Google Scholar
Similar articles in Google Scholar

Export article

Save to Mendeley



Citation Example

D. Z. Arov and S. M. Saprikin, Maximal solutions for embedding problem for a Generalized Schur function and optimal dissipative scattering systems with Pontryagin state spaces, Methods Funct. Anal. Topology 7 (2001), no. 4, 69-80.


BibTex

@article {MFAT184,
    AUTHOR = {Arov, D. Z. and Saprikin, S. M.},
     TITLE = {Maximal solutions for embedding problem for a Generalized Schur function and optimal dissipative scattering systems with Pontryagin state spaces},
   JOURNAL = {Methods Funct. Anal. Topology},
  FJOURNAL = {Methods of Functional Analysis and Topology},
    VOLUME = {7},
      YEAR = {2001},
    NUMBER = {4},
     PAGES = {69-80},
      ISSN = {1029-3531},
       URL = {http://mfat.imath.kiev.ua/article/?id=184},
}


All Issues